Journal of Applied Mathematics and Stochastic Analysis
Volume 7 (1994), Issue 2, Pages 207-207

A bulk queueing system under N-policy with bilevel service delay discipline and start-up time (Erratum)

David C. R. Muh

Department of Operations Research, Florida Institute of Technology, Melbourne 32901, FL, USA

Copyright © 1994 David C. R. Muh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This article has no abstract.